On Alspach's conjecture with two even cycle lengths

Adams, P, Bryant, DE and Khodkar, A (2000) On Alspach's conjecture with two even cycle lengths. Discrete Mathematics, 223 1-3: 1-12. doi:10.1016/S0012-365X(00)00051-0

Author Adams, P
Bryant, DE
Khodkar, A
Title On Alspach's conjecture with two even cycle lengths
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
Publication date 2000-01-01
Year available 2000
Sub-type Article (original research)
DOI 10.1016/S0012-365X(00)00051-0
Open Access Status
Volume 223
Issue 1-3
Start page 1
End page 12
Total pages 12
Editor Peter L Hammer
Place of publication Amsterdam
Publisher Elsevier
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Abstract For m, n even and n > m, the obvious necessary conditions for the existence of a decomposition of the complete graph K-v when v is odd (or the complete graph with a 1-factor removed K-v\F when v is even) into v in-cycles and s n-cycles are shown to be sufficient if and only if they are sufficient for v < 7n. This result is used to settle all remaining cases with m, n less than or equal to 10. (C) 2000 Elsevier Science B.V. All rights reserved.
Keyword Mathematics
Cycle Systems
Cycle Decompositions
M-cycle Systems
Q-Index Code C1
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 16 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 14 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 20:20:52 EST